# SDR R61A201309030834

- Difficulty date: September 3, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 10,380 hours, 10,180 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Damaged
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY COULD SEE LIGHT COMING FROM THE BOTTOM CORNER OF THE R2 DOOR. NO PRESSURIZATION PROBLEMS WERE REPORTED, AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MX FOUND THE DOOR LINER LOWER SEAL DAMAGED AND HANGING DOWN INTO THE DOOR.  MX TRIMMED THE SEAL AND PLACED ON NEF IAW AMM.  ACFT IS GOOD FOR SERVICE.
